Journal d’Analyse Mathématique

, Volume 34, Issue 1, pp 204–239

The hadamard product and linear transformations of classes of analytic functions

  • T. Sheil-Small
Article

DOI: 10.1007/BF02790013

Cite this article as:
Sheil-Small, T. J. Anal. Math. (1978) 34: 204. doi:10.1007/BF02790013

Copyright information

© The Weizmann Science Press of Israel 1978

Authors and Affiliations

  • T. Sheil-Small
    • 1
  1. 1.Department of MathematicsUniversity of YorkHeslingtonEngland

Personalised recommendations